# SDR FDEA201403250571

- Difficulty date: March 25, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 71,766 hours, 15,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR ACTUATOR SUPPORT BEAM FOUND CRACKED AT BS 1747.  REPAIRED IAW EA 1-5310-T0306921 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100   REVISION 120.
